# SDR SWAA2015092444259

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 12,191 hours, 5,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 63550
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CEILING EMER LIGHT BAR ON SLIDE COVER END, CAP MISSING AT ROW 19.  INSTALLED END CAP IAW SIP.
